# SDR 97ZZZX4476

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3785Y
- Make and model: Cessna 210D
- Aircraft serial: 21058285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Top Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOP CABIN SKIN TORN (OIL CANNED) FROM AERODYNAMIC FORCES ACTING ON THE COMM 1 ANTENNA.  THE ANTENNA WAS IMPROPERLY MOUNTED.  IT WAS MOUNTED DIRECTLY TO THE CABIN SKIN WITHOUT THE USE OF A DOUBLER.  SUBMITTER STATED TO PREVENT THIS OCCURRENCE FROM HAPPENING AGAIN, DOUBLER MUST BE USED WHEN MOUNTING ANTENNAS TO THE AIRCRAFT STRUCTURE.
